# SDR UPS00432523

- Difficulty date: May 6, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- Aircraft time: 71,893 hours, 20,313 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 65B080995
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S D-191245, NR 8 SPOILER SUPPORT FITTING WEB CRACKED.  REMOVED AND REPLACED FITTING PER MM 27-61-01, 27-61-04, SRM 51-30-02 AND EO NR 747-57-0491.
